# SDR AALA202412178922

- Difficulty date: December 13, 2024
- Submitted: December 17, 2024
- Operation: Air carrier
- Aircraft: N167US
- Make and model: Airbus A321-211
- Aircraft serial: 1442
- Aircraft time: 76,582 hours, 29,491 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Plate
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK TITANIUM PLATE AT OUTBOARD FLAP ON LEFT HAND WING. REPLACED TITANIUM PLATE OUTBOARD FLAP ON LEFT HAND WING. PER A321 SRM 51-42-11-801 AND DWG: D57585602.
